Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Universal filtration of Schur complexes

Author: Giandomenico Boffi
Journal: Proc. Amer. Math. Soc. 119 (1993), 351-355
MSC: Primary 13D25; Secondary 20G05
MathSciNet review: 1169021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Schur complex $ {{\mathbf{L}}_{\lambda /\mu }}\phi $ has proved useful in studying resolutions of determinantal ideals, both in characteristic zero and in a characteristic-free setting. We show here that in every characteristic, $ {{\mathbf{L}}_{\lambda /\mu }}\phi $ is isomorphic, up to a filtration, to a sum of Schur complexes $ \sum\nolimits_\nu {\gamma (\lambda /\mu ;\nu ){{\mathbf{L}}_\nu }\phi } $, where $ \gamma (\lambda /\mu ;\nu )$ is the usual Littlewood-Richardson coefficient. This generalizes a well-known direct sum decomposition of $ {{\mathbf{L}}_{\lambda /\mu }}\phi $ in characteristic zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D25, 20G05

Retrieve articles in all journals with MSC: 13D25, 20G05

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society